Alert archive / Tennessee / Flash Flood Warnings in 2015
Flash Flood Warning 54, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 26, 2015, 10:37 PM CDT for Chester County, Decatur County, Henderson County, Tennessee. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2015, 10:37 PM CDT (03:37 UTC)
- Expired
- Jun 27, 2015, 12:45 AM CDT
- In force
- 2 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chester County, TN, Decatur County, TN, Henderson County, TN
The radar
The Memphis radar (KNQA), 153 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 51 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
021
WGUS54 KMEG 270337
FFWMEG
TNC023-039-077-270545-
/O.NEW.KMEG.FF.W.0054.150627T0337Z-150627T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1037 PM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN CHESTER COUNTY IN WEST TENNESSEE...
SOUTHERN HENDERSON COUNTY IN WEST TENNESSEE...
DECATUR COUNTY IN WEST TENNESSEE...
* UNTIL 1245 AM CDT
* AT 1037 PM CDT...FIRE DEPARTMENT ESTIMATES 1 TO 3 INCHES OF RAIN
HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LEXINGTON...HENDERSON...PARSONS...DECATURVILLE...SARDIS...
MIFFLIN...REAGAN...JACKS CREEK...DARDEN...MONTGOMERY...SCOTTS
HILL...MILLEDGEVILLE...ENVILLE...CHESTERFIELD...BATH SPRINGS...
BUSSELTOWN...LICK SKILLET...MIDDLE FORK...THURMAN AND BEACON.
THIS INCLUDES THE FOLLOWING LOW WATER CROSSINGS...
FAIRGROUND ROAD ...LASTER BRANCH AT CONCORD ROAD...CONCORD ROAD NEAR
OLD 69...LARGO ROAD...RUSHING CREEK AT LARGO ROAD...ELIZABETH
STREET...BEAR CREEK AT OLD LEXINGTON ROAD...BUCKNER BRANCH AT BIBLE
HILL ROAD...BUCKNER BRANCH AT NORTHWOOD STREET...ROCKY BRANCH AT
BIBLE HILL ROAD...MARTIN LANDING ROAD AT CAMPBELLS BRANCH...BLUNT
ROAD AT RUSHING CREEK...ROBERT GURLEY ROAD AT STEWMAN CREEK...SIMS
BOTTOM ROAD AT WHITES CREEK...MT CARMEL ROAD AT ELKINS BRANCH...AND
PERRYVILLE MARIANA ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3540 8798 3539 8802 3542 8807 3538 8812
3539 8817 3538 8820 3542 8823 3542 8836
3540 8835 3537 8838 3539 8853 3537 8863
3564 8860 3571 8803 3566 8802 3562 8804
3551 8797 3545 8804 3542 8803
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 8:58 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 26, 8:58 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 858 PM CDT FRI JUN 26 2015 .UPDATE... UPDATED TO CANCEL SEVERE THUNDERSTORM WATCH FOR PORTIONS OF EAST CENTRAL ARKANSAS. && .DISCUSSION... CONVECTION TRACKING EAST SOUTHEAST OUT OF CENTRAL ARKANSAS CONTINUES TO SHOW WEAKENING...WITH OUTFLOW LIKELY PRODUCING WINDS UNDER 50 MPH. THOUGH AN ISOLATED SEVERE STORM WILL REMAIN POSSIBLE ALONG AND SOUTH OF INTERSTATE FORTY OVERNIGHT...ORGANIZED ACTIVITY IS NOT ANTICIPATED. SO THE CURRENT SEVERE THUNDERSTORM WATCH FOR PORTIONS OF EAST CENTRAL ARKANSAS HAS BEEN CANCELLED. JAB && .PREV DISCUSSION... /ISSUED 754 PM CDT FRI JUN 26 2015/ UPDATE... UPDATED TO CANCEL SEVERE THUNDERSTORM WATCH 359 AND ADJUST OVERNIGHT POPS AND SEVERE THREAT. DISCUSSION... THUNDERSTORMS HAVE WANED ACROSS THE TENNESSEE VALLEY...WITH THE FOCUS SHIFTING BACK TOWARDS CENTRAL ARKANSAS. THEREFORE HAVE CANCELLED WW 359 AND REDUCED OVERNIGHT POPS MAINLY ALONG AND NORTH OF INTERSTATE FORTY. AIRMASS STILL POTENT FURTHER SOUTH...WITH APPROACHING STORMS IN ARKANSAS HEADED THAT WAY. FOR THAT REASON A SLIGHT RISK FOR SEVERE WEATHER IS STILL FORECASTED SOUTH OF A MARIANNA ARKANSAS TO CORINTH MISSISSIPPI LINE...WITH DAMAGING WINDS AND LOCALIZED FLASH FLOODING THE MAIN THREATS. ACROSS THE FAR NORTH MORE STABLE CONDITIONS ALONG THE APPROACHING COLD FRONT SHOULD HINDER CONVECTION FROM BECOMING SEVERE. JAB PREV DISCUSSION... /ISSUED 701 PM CDT FRI JUN 26 2015/ UPDATE... UPDATED FOR 00Z AVIATION DISCUSSION BELOW. PREV DISCUSSION... /ISSUED 259 PM CDT FRI JUN 26 2015/ DISCUSSION... CLOUDS ARE ON THE INCREASE OVER NORTHERN AREAS OF THE FORECAST AREA THIS AFTERNOON WITH MOSTLY SUNNY SKIES ELSEWHERE. TEMPERATURES VARY QUITE A BIT WITH SOME AREAS HAVING THUNDERSTORMS MOVE THROUGH THIS AFTERNOON SO READINGS RANGE FROM THE UPPER 70S TO MID 90S. THUNDERSTORMS HAVE DEVELOPED AND ARE MOVING ACROSS NORTHERN SECTIONS OF THE FORECAST AREA WHERE A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT. A COLD FRONT WILL BE DROPPING SOUTH INTO THE FORECAST AREA THIS EVENING. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION TONIGHT. SOME OF THE THUNDERSTORMS COULD CONTAIN DAMAGING WINDS AND LARGE HAIL. TEMPERATURES WILL COOL OFF SOME BEHIND THE FRONT OVERNIGHT WITH LOWS SATURDAY MORNING FROM THE UPPER 60S TO MID 70S. THE COLD FRONT WILL DROP SOUTH OF THE FORECAST AREA SATURDAY MORNING WITH THUNDERSTORMS ENDING OVER EXTREME SOUTHERN SECTIONS. BEHIND THE FRONT...COOLER AND DRIER AIR WILL MAKE ITS WAY INTO THE ENTIRE FORECAST AREA. THIS WILL MEAN HIGHS WILL BE IN THE LOW TO MID 80S. HIGH PRESSURE WILL BUILD INTO THE REGION SATURDAY NIGHT WHICH WILL ALLOW TEMPERATURES TO DROP INTO THE 60S OVER MUCH OF THE FORECAST AREA BY SUNDAY MORNING. SUNDAY WILL REMAIN DRY WITH TEMPERATURES WARMING UP A COUPLE OF DEGREES FROM SATURDAY AS HIGHS REACH THE MID 80S. BY SUNDAY NIGHT...ANOTHER COLD FRONT WILL START TO MOVE INTO THE CENTRAL PLAINS AND MID MISSISSIPPI VALLEY. THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT AND SOME OF THIS ACTIVITY MAY REACH THE FAR NORTHERN SECTIONS OF THE FORECAST AREA. THIS COLD FRONT WILL CONTINUE TO MOVE SOUTH MONDAY AND TUESDAY REACHING FAR NORTHERN SECTIONS OF THE FORECAST AREA BY TUESDAY MORNING. AS THE FRONT MOVES CLOSER TO THE FORECAST AREA THE CHANCE OF THUNDERSTORMS WILL GRADUALLY INCREASE. TEMPERATURES BOTH DAYS WILL BE FAIRLY CLOSE TO NORMAL LEVELS WITH HIGHS IN THE UPPER 80S TO AROUND 90 DEGREES. THIS COLD FRONT IS EXPECTED TO STALL OUT ACROSS THE NORTHERN SECTIONS OF THE FORECAST AREA ON WEDNESDAY AND REMAIN NEAR STATIONARY FROM WEDNESDAY THROUGH NEXT FRIDAY. AS A RESULT THERE WILL STILL BE A CHANCE OF THUNDERSTORMS EACH DAY WITH TEMPERATURES REMAINING AT OR SLIGHTLY BELOW NORMAL THROUGH THE PERIOD. ARS && .AVIATION... 00Z TAFS COLD POOL FROM PREFRONTAL TSRA HAD STABILIZED THE LOWER ATMOSPHERE AT JBR...MEM AND MKL. NUMEROUS CONVECTIVE COLD POOLS OVER AR HAVE MADE THE SYNOPTIC COLD FRONT DIFFICULT TO FIND ON SURFACE ANALYSIS...BUT IT MAY BE ASSOCIATED WITH A NARROW LINE OF SHRA/ISOLATED TSRA DROPPING SOUTH THROUGH SOUTHERN MO. GIVEN THE LESS UNSTABLE AIRMASS...HAVE LOWERED THE INTENSITY OF WINDS AND VISIBILITY REDUCTIONS AT MEM LATE THIS EVENING. THE DECREASED INSTABILITY MAY ALSO RESULT IN REDUCED COVERAGE OF TSRA ALONG THE FRONTALLY-FORCED CONVECTIVE LINE. PWB && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 26, 10:22 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1022 PM CDT FRI JUN 26 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-280530- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 1022 PM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A MARGINAL RISK FOR SEVERE STORMS ALONG AND SOUTH OF THE I-40 CORRIDOR. AN ISOLATED SEVERE WIND GUST WILL BE POSSIBLE. A FEW STRONG STORMS WILL BE POSSIBLE TONIGHT NORTH OF I-40. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL REMAIN POSSIBLE ALONG AND SOUTH OF INTERSTATE FORTY TONIGHT. PLEASE REPORT ANY SEVERE WEATHER TO INCLUDE WIND DAMAGE TO THE MEMPHIS NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA...OUR WEB PAGE...OR OUR STORM SPOTTER HOTLINE. JAB
In the hours before
Special weather statement, Jun 26, 8:23 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
823 PM CDT FRI JUN 26 2015
ARZ049-058-270200-
PHILLIPS AR-LEE AR-
823 PM CDT FRI JUN 26 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 900 PM CDT FOR...
PHILLIPS COUNTY IN EASTERN ARKANSAS...
WESTERN LEE COUNTY IN EASTERN ARKANSAS...
AT 823 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR HOLLY GROVE...MOVING EAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN PHILLIPS AND WESTERN LEE COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3434 9106 3434 9100 3487 9110 3485 9066
3432 9069 3433 9069 3436 9070 3436 9077
3429 9075 3421 9087 3421 9088 3424 9094
3418 9089 3418 9081 3414 9082 3414 9083
3416 9091 3412 9096 3412 9112
TIME...MOT...LOC 0123Z 281DEG 41KT 3463 9127Local storm report, Jun 26, 8:34 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
834 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND GST DYERSBURG 36.04N 89.38W
06/26/2015 M60.00 MPH DYER TN TRAINED SPOTTER
STORM SPOTTER REPORTS 60 MPH WIND GUST. NO DAMAGE AT THIS
TIME.
0344 PM TSTM WND GST JONESBORO 35.82N 90.69W
06/26/2015 E60.00 MPH CRAIGHEAD AR BROADCAST MEDIA
60 MPH WIND GUSTS REPORTED AT KAIT 8 STUDIO. SMALL LIMBS
DOWN.
0421 PM TSTM WND GST BLYTHEVILLE 35.93N 89.92W
06/26/2015 M61.00 MPH MISSISSIPPI AR ASOS
BLYTHEVILLE ASOS REPORTED 53 KNOT WIND GUST.
0600 PM TSTM WND GST TOONE 35.35N 88.95W
06/26/2015 M66.00 MPH HARDEMAN TN TRAINED SPOTTER
STORM SPOTTER NEAR HIGHWAY 18 AND HIGHWAY 100 MEASURED 66
MPH GUST WITH HANDHELD ANEMOMETER. NO DAMAGE REPORTED AT
THIS TIME.
&&
AJCSpecial weather statement, Jun 26, 8:40 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 840 PM CDT FRI JUN 26 2015 MSZ002-003-TNZ053-089-090-270230- BENTON MS-MARSHALL MS-HARDEMAN TN-FAYETTE TN-CHESTER TN- 840 PM CDT FRI JUN 26 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 930 PM CDT FOR... NORTHWESTERN BENTON COUNTY IN NORTHEASTERN MISSISSIPPI... NORTH CENTRAL MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI... HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE... AT 840 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 8 MILES SOUTH OF BOLIVAR...MOVING EAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN NORTHWESTERN BENTON...NORTH CENTRAL MARSHALL...HARDEMAN... SOUTHEASTERN FAYETTE AND SOUTHWESTERN CHESTER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3499 8946 3519 8930 3536 8879 3500 8879 TIME...MOT...LOC 0140Z 264DEG 28KT 3514 8903
Local storm report, Jun 26, 9:02 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
902 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND DMG 1 SW ROSEMARK 35.35N 89.78W
06/26/2015 SHELBY TN PUBLIC
A FEW TREES DOWN ACROSS DONNELL ROAD NEAR ROSEMARK. TIME
IS RADAR ESTIMATED.
&&
AJCSpecial weather statement, Jun 26, 9:03 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
903 PM CDT FRI JUN 26 2015
ARZ028-TNZ049-088-270245-
MISSISSIPPI AR-TIPTON TN-SHELBY TN-
903 PM CDT FRI JUN 26 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 945 PM CDT FOR...
SOUTH CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
TIPTON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
AT 903 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER BRIGHTON...OR 9
MILES SOUTHWEST OF COVINGTON...MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN SOUTH CENTRAL MISSISSIPPI...TIPTON AND NORTHEASTERN SHELBY
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3560 8984 3565 8976 3565 8962 3556 8948
3540 8947 3538 8963 3530 8964 3532 9007
3548 9008 3539 9005 3555 9003 3558 8996
3555 8998 3551 8992 3558 8988 3562 8985
3563 8987 3561 8993 3566 8986
TIME...MOT...LOC 0203Z 265DEG 29KT 3546 8975Local storm report, Jun 26, 9:41 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
941 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND GST DYERSBURG 36.04N 89.38W
06/26/2015 M60.00 MPH DYER TN TRAINED SPOTTER
STORM SPOTTER REPORTS 60 MPH WIND GUST. NO DAMAGE AT THIS
TIME.
0344 PM TSTM WND GST JONESBORO 35.82N 90.69W
06/26/2015 E60.00 MPH CRAIGHEAD AR BROADCAST MEDIA
60 MPH WIND GUSTS REPORTED AT KAIT 8 STUDIO. SMALL LIMBS
DOWN.
0421 PM TSTM WND GST BLYTHEVILLE 35.93N 89.92W
06/26/2015 M61.00 MPH MISSISSIPPI AR ASOS
BLYTHEVILLE ASOS REPORTED 53 KNOT WIND GUST.
0457 PM TSTM WND DMG 1 SW ROSEMARK 35.35N 89.78W
06/26/2015 SHELBY TN PUBLIC
A FEW TREES DOWN ACROSS DONNELL ROAD NEAR ROSEMARK. TIME
IS RADAR ESTIMATED.
0600 PM TSTM WND GST TOONE 35.35N 88.95W
06/26/2015 M66.00 MPH HARDEMAN TN TRAINED SPOTTER
STORM SPOTTER NEAR HIGHWAY 18 AND HIGHWAY 100 MEASURED 66
MPH GUST WITH HANDHELD ANEMOMETER. NO DAMAGE REPORTED AT
THIS TIME.
&&
AJCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:27 PM CDT | Special Weather Statement | MEG | Hardin | 33 min |
| Jun 26, 8:40 PM CDT | Special Weather Statement | MEG | Hardeman | 50 min |
| Jun 26, 9:03 PM CDT | Special Weather Statement | MEG | Tipton | 42 min |
| Jun 26, 11:42 PM CDT | Special Weather Statement | MEG | Hardeman | 48 min |
Nearby
Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.